# SDR C2XA05BT045

- Difficulty date: July 7, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 14,923 hours, 11,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV---CO2366, DURING 1A INSPECTION, MAINTENANCE FOUND AFT AISLE PATHWAY EMERGENCY LIGHT TO BE NOT OPERATING.  REMOVED AND REPLACED BULB IAW EMB145 AMM NR 33-50-08, OPS CHECKED GOOD.
